# SDR ASAA2018091726140

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 40,552 hours, 12,338 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO WILL NOT TRANSMIT, RECEIVE OK. GROUNDED - YES. CYCLED POWER NR 1 HF BITE CHECK, NO FAULTS REF FIM 23-11 TASK 801 NR 1 HF TRANSPONDER AND RECEIVER SYSTEM TEST PASSED REF AMM 23-11-00.
